Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 23, 20114 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 23, 2011, 5:17 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 5:17 PM EDT (21:17 UTC)
Expired
Jun 23, 2011, 6:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Schley County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS82 KFFC 232117
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT THU JUN 23 2011

GAZ078>080-089>092-103-232200-
517 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM AROUND UPATOI TO BUENA VISTA AND 
SEMINOLE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...PRESTON...CHURCH
HILL...DRANEVILLE...ZELLOBEE...BRANTLEY...BUENA VISTA... 
CHRISTOPHER...EELBECK/WEST FORT BENNING...MANTA...CUSSETA...VISTA 
TERRACE...SAND HILL...UPATOI AND NORTH FORT BENNING. HEAVY DOWNPOURS 
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3222 8464 3223 8483 3237 8490 3253 8492
      3259 8484 3259 8470 3262 8469 3263 8449
      3253 8432 3240 8420 3240 8425 3230 8425
      3229 8422 3220 8424 3216 8428 3217 8442
      3207 8443 3203 8465
TIME...MOT...LOC 2116Z 256DEG 19KT 3254 8474 3233 8443
          3212 8455

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:32 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 23, 3:32 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU JUN 23 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
BROAD UPPER LEVEL TROUGH WILL IMPACT THE EAST AS THE UPPER LOW
TRACKS FILLS AS IT LIFTS NORTHWARD INTO CANADA.  THE UPPER LEVEL
FLOW FLATTENS BY SATURDAY AS RIDGING BUILDS INTO TEXAS.  AT THE
SURFACE...THE SURFACE BOUNDARY MAKES SLOW PROGRESS AS THE BEST
DYNAMICS LIFTS INTO THE OHIO VALLEY.

IN THE SHORT TERM...ATMOSPHERE OVER NORTH GEORGIA SLOWLY RECOVERING
FROM MORNING SHOWERS AND LINGERING CLOUD SHIELD.  ISOLATED TO
SCATTERED THUNDERSTORMS ARE NOT OUT OF THE QUESTION HOWEVER AS
BREAKS NOTED IN CLOUDS AND MOIST SOUTHWEST FLOW ACROSS THE FORECAST
AREA.  ISOLATED STORMS HAVE DEVELOPED OVER PORTIONS OF EAST ALABAMA
ALREADY THIS AFTERNOON. MAIN AREA OF CONCERN WILL BE PORTIONS OF
CENTRAL GEORGIA THAT HAVE NOT GOTTEN WORKED OVER BY CONVECTION
EITHER YESTERDAY OR THIS MORNING.  THIS AREA ALSO HAS BEST
INSTABILITY...WITH FORECAST MUCAPES OF 1500-2000 THIS AFTERNOON.
CONVECTION WILL SHIFT TO THE EAST WITH THE UPPER LEVEL VORT LOBE AND
DIMINISH WITH THE LOSS OF HEATING AFTER 00Z.

FRIDAY AND SATURDAY...MAIN UPPER LEVEL SHORT WAVE FAR NORTH OF THE
AREA WITH JUST WEAK IMPULSES TRACKING ACROSS NORTH GEORGIA. MODELS
SHOWING ENOUGH MOISTURE...AND WITH AFTERNOON HEATING AND PROXIMITY
OF WEAK IMPULSES ISOLATED TO SCATTERED CONVECTION CANNOT BE RULED
OUT.

FIRST PERIOD TEMPERATURES A BIT TRICKY AS MODELS MAY BE QUICK
BRINGING IN THE DRIER AIR.  DEWPOINTS STILL IN THE LOWER TO MID 70S
ACROSS MUCH OF THE FORECAST AREA AND WITH MOIST SOUTHWEST FLOW
CONTINUING OVERNIGHT WILL TREND TOWARD PERSISTENCE FOR FIRST
PERIOD.  MAV/MET BLEND MIX SEEMS REASONABLE FOR THE REST OF SHORT
TERM PERIODS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
UPPER LEVEL RIDGING SHIFTS FROM TEXAS EASTWARD ACROSS THE GULF
COAST STATES THROUGH THE EXTENDED PERIODS. EXTENDED MODELS IN
GENERAL AGREEMENT WITH OVERALL PATTERN. A SERIES OF SHORTWAVES
CONTINUE TO MOVE THROUGH THE UPPER LEVEL FLOW INTO THE EARLY
PORTION OF NEXT WEEK. RIDGING SLIDES OVER THE FORECAST AREA BY
TUESDAY... SHUNTING THE BETTER UPPER LEVEL DYNAMICS
NORTHWARD...BUT BOTH GFS/ECMWF SHOWING ENOUGH MOISTURE FOR
DIURNALLY DRIVEN CONVECTION. CURRENT EXTENDED TRENDS LOOK GOOD
WITH CHANCE POPS AND TEMPERATURES JUST ABOVE NORMAL FOR THIS TIME
OF YEAR. NO CHANGES PLANNED WITH THIS ISSUANCE.

12
&&

AVIATION...
18Z UPDATE...
VFR THROUGH 08Z AT MOST TAF SITES...06Z AT AHN. WINDS EXPECTED TO
STAY WESTERLY THROUGH THE FORECAST PERIOD. CHANCE OF SHOWERS AT
NORTHERN TAF SITES THIS AFTERNOON...TS POSSIBLE AT CSG AND MCN
THIS AFTERNOON AND EVENING. OVERNIGHT...CIGS MAY FALL TO IFR AT
NORTHERN TAF SITES AND MVFR AT SOUTHERN TAF SITES.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON PCPN AND WINDS.
MEDIUM CONFIDENCE ON CIGS AND VSBYS.
PREFERRED NAM BUFR SOLUTION TO GFS BUFR.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  91  68  95 /  20  20  10  30
ATLANTA         68  88  71  92 /  20  20  10  30
BLAIRSVILLE     65  82  64  84 /  20  20  10  30
CARTERSVILLE    68  88  65  93 /  20  20  10  30
COLUMBUS        70  92  72  94 /  30  20  10  30
GAINESVILLE     67  87  69  92 /  20  20  10  30
MACON           69  93  70  96 /  30  20  10  30
ROME            68  89  67  94 /  20  20  10  30
PEACHTREE CITY  67  89  66  92 /  20  20  10  30
VIDALIA         74  93  74  95 /  30  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 2:14 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT THU JUN 23 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241815-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
214 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE OVER NORTH GEORGIA AND NUMEROUS
THUNDERSTORMS EXPECTED OVER CENTRAL GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WAS CENTERED OVER THE PENINSULA OF FLORIDA AND SHOULD
PERSIST THROUGH THE DAY. LOW PRESSURE WILL MOVE ACROSS THE GREAT
LAKES...BRINGING A SURFACE BOUNDARY INTO THE TENNESSEE AND OHIO
VALLEYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS FROM THUNDERSTORMS.

.DISCUSSION...
AS THE LARGE UPPER LEVEL TROUGH PUSHES ACROSS THE GREAT LAKES AND
INTO THE OHIO VALLEY BY TONIGHT...AN AREA OF MODERATE SHEAR AND
INSTABILITY...AND ABUNDANT MOISTURE WILL PREVAIL ACROSS NORTH
CENTRAL GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
OVER MUCH OF NORTH AND CENTRAL GEORGIA BY LATE THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM FRIDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

In the hours before

Special weather statement, Jun 23, 4:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUN 23 2011

GAZ090-091-102-103-232115-
429 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 515 PM
EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND SOUTH FORT BENNING TO TROUTMAN...
MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
WESTVILLE...TROUTMAN...LOUVALE...OMAHA...PROVIDENCE CANYON STATE
PARK...JAMESTOWN/SOUTH FORT BENNING...FORT BENNING/LAWSON ARMY AIR
FIELD...SANFORD...LUMPKIN...KIMBROUGH...BROOKLYN...WESTON...RICHLAND
AND RENFROE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3193 8492 3195 8497 3198 8496 3200 8507
      3209 8504 3213 8506 3226 8490 3232 8501
      3237 8499 3241 8488 3242 8477 3252 8471
      3252 8457 3255 8456 3256 8445 3236 8438
      3223 8441 3223 8443 3191 8446
TIME...MOT...LOC 2029Z 250DEG 24KT 3227 8482 3216 8473
          3194 8465
Special weather statement, Jun 23, 4:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT THU JUN 23 2011

GAZ044-053-232115-
443 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN NORTHERN COWETA AND SOUTH FULTON COUNTIES UNTIL 515 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND CHATTAHOOCHEE HILLS TO PLANT YATES...
MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NORTH COWETA AND SOUTH FULTON COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT YATES...
CHATTAHOOCHEE HILLS...ROSCOE...ARNCO-SARGENT...DUNAWAY GARDENS...
PALMETTO...FAIRBURN...MADRAS...UNION CITY AND CANNONGATE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3346 8498 3344 8494 3351 8485 3351 8483
      3356 8483 3363 8475 3364 8446 3355 8446
      3352 8459 3348 8463 3345 8463 3342 8467
      3340 8496 3341 8501
TIME...MOT...LOC 2042Z 268DEG 20KT 3356 8477 3349 8482
          3345 8493
Local storm report, Jun 23, 4:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     2 NNE UVALDA            32.06N 82.50W
06/23/2011                   MONTGOMERY         GA   911 CALL CENTER

            MONTGOMERY 911 RELAYED A REPORT OF A TREE DOWN NEAR
            UVALDA.

&&

AGIBBS
Local storm report, Jun 23, 5:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             ALSTON                  32.08N 82.48W
06/23/2011  E0.25 INCH       MONTGOMERY         GA   PUBLIC

&&

SNELSON
Special weather statement, Jun 23, 5:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU JUN 23 2011

GAZ044-053-054-232200-
513 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COWETA...FAYETTE
AND FULTON COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND FAIRBURN TO ARNCO-SARGENT...MOVING
EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS COWETA...FAYETTE AND FULTON COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CAMPBELLTON...CHATTAHOOCHEE HILLS...PALMETTO...ARNCO-SARGENT...PLANT
YATES...CANNONGATE...MADRAS...DUNAWAY GARDENS...ROSCOE...FAIRBURN...
NEWNAN...TYRONE...UNION CITY AND SANDY CREEK. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3349 8489 3352 8482 3356 8483 3363 8475
      3362 8474 3366 8466 3369 8463 3369 8446
      3355 8446 3355 8444 3350 8442 3347 8438
      3341 8442 3333 8460 3337 8485 3344 8492
TIME...MOT...LOC 2112Z 271DEG 17KT 3356 8460 3348 8464
          3342 8472 3341 8484
Special weather statement, Jun 23, 5:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT THU JUN 23 2011

GAZ078>080-089>092-103-232200-
517 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND UPATOI TO BUENA VISTA AND
SEMINOLE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...SCHLEY...MUSCOGEE...MARION...TAYLOR...
CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...PRESTON...CHURCH
HILL...DRANEVILLE...ZELLOBEE...BRANTLEY...BUENA VISTA...
CHRISTOPHER...EELBECK/WEST FORT BENNING...MANTA...CUSSETA...VISTA
TERRACE...SAND HILL...UPATOI AND NORTH FORT BENNING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3222 8464 3223 8483 3237 8490 3253 8492
      3259 8484 3259 8470 3262 8469 3263 8449
      3253 8432 3240 8420 3240 8425 3230 8425
      3229 8422 3220 8424 3216 8428 3217 8442
      3207 8443 3203 8465
TIME...MOT...LOC 2116Z 256DEG 19KT 3254 8474 3233 8443
          3212 8455

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:43 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more47 min
Jun 22, 9:11 PM EDTSpecial Weather StatementFFCHall34 min
Jun 22, 9:31 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 23, 5:05 AM EDTSpecial Weather StatementFFCForsyth, Hall25 min
Jun 23, 5:43 AM EDTSpecial Weather StatementFFCBanks, Hall32 min
Jun 23, 12:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jun 23, 12:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 1:55 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 3:36 PM EDTSpecial Weather StatementFFCWheeler39 min
Jun 23, 4:16 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler44 min
Jun 23, 4:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 23, 4:29 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster46 min
Jun 23, 4:37 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs38 min
Jun 23, 4:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 23, 5:13 PM EDTSpecial Weather StatementFFCFayette47 min
Jun 23, 6:06 PM EDTSpecial Weather StatementFFCTalbot39 min
Jun 23, 6:21 PM EDTSpecial Weather StatementFFCButts, Henry, Spalding39 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.